Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

shadowman

Veteran Member
  • Total Reviews

    0
  • Content Count

    172
  • Joined

  • Last visited

Community Reputation

0 Neutral

About shadowman

  • Rank
    Member
  • Birthday 03/10/1984

Profile Information

  • Location
    uk
  • Interests
    Going out with friends, watching t.v/dvd's, meeting new people and yes I'm Gay so no homophobic comments please lol
  1. I have researched it and it say's to use on scars mostly ice pick scars and it is applied with a sharpend wooden aplicator pressed onto the scar untill it turns frosty colour. I read it all but I have scars all over so what does that mean? I can't treat all of my scars on my back they are all over just about. I have used Glycolic Acid 50% before but only reduced it a little bit I want to use TCA 100% CROSS.
  2. I have a few scars on my back and alot of redmarks just wondered can the tca 100% be applied all over my back instead of just 1 scar at a time. I want to use this all over my back because I have alot of redmarks and scars.
  3. I think it does make the skin look a lot nicer. You just have to make sure your skin is exfoliated and also be sure not to put on too much fake tanner. There are tons out there that have an orange-y look to them, but there are also a bunch out there that look very natural. Probably a matter of trying out a few and seeing which looks the best for your skin. My sister uses some kind that looks real and not orange-y at all, I'll ask her what she uses and post it for you. Thanks that would
  4. Has anyone used fake tans to cover up scarring and redmarks? Does it work without breaking you out in acne again? I'm considering using a fake tan on my body to cover up redmarks and few scars on my back but I want other peoples views on it first?
  5. I have been off Accutane about 6 months now and I still go red when bending down or in response to heat but not as bad as it was when I took Accutane.
  6. Well i've been off Accutane for about 8 months now and while I was taking it I had back pain quite bad when I lay dow in bed right at the bottom of my back. Well I still get this back pain now even though I am off Accutane it's not as bad but still there so the answer is yes it's possible it can be long term.
  7. Well just ask her about it just say could I be put on Duac and she will either say yes or no there's no harm in asking. It really depends what other stuff you've been on as well really.
  8. Well i've been on Antibiotics to quite a few actually and you have to keep taking them never stop otherwise it will come back like mine did. Antibiotics usallystop working though after awhile because you body builds up a tolerance to them if you still get acne while taking them then ask your Doctor to change medications. I finished Accutane 7 months ago and that worked great for me but I had severe acne on my back just 1 or 2 spots on my face though. Duac cream works great for me it's a cream th
  9. Well you really need to see your Doctor first of all to be on Antibiotics and if they fail to work then your are refered to a Derm and it's his desicion wheather to prescribe Accutane not a Doctor. If you have tried most products then he would probably prescribe you Accutane but also taking into consideration of the severity of your acne.
  10. Hi, well I was on that at first if it's the one that you have to store in the fridge? Well anyway it worked abit but my Doctor changed me to Duac and I must say Duac has worked wonders you put it on before you goto bed and it takes the spots right down. It works really well for me. I finished Accutane 7 months ago though so I don't have acne as bad as before and maybe that's why mine go away quicker but yeah Duac is a must.
  11. I was on Tetracycline awhile ago and I drank Alcohol while taking them although the Antibiotics didn't work much for me anyway and if they do they wear off in few months.
  12. Hi, well I finished Accutane in July and during the treatment I went red in the face this happend in response to heat mostly and effected me quite abit because I looked like a tomato and people asking me why am I so red. It goes away about 3 months after treatment but even now I still get it the odd time when I'm really hot and it's been 6 months.
  13. Hi yeah I don't see why not. I've been off Accutane since July and i've been using Glycolic Acid which worked great for my back it took alot of the reddness away.
  14. Not true. In the US anyway, GPs who have gone through the program and have the yellow stickers can prescribe it. They just usually don't bother to go through the hassle since Accutane treatments would comprise very little of their entire practice. Well here in the U.K G.P's can never prescribe Accutane at all. I'm not sure about U.S medical stuff because it's all different and they get away with alot of stuff but if they can prescribe it in the U.S it is all wrong. They puttin Dermotoligi
  15. You are totally wrong. A G.P Doctor can only prescribe you antibiotics and creams they can't prescribe Accutane at all only Dermatoligists can do that. If your Doctor has give you Accutane then he shouldn't have unless he is a Dermatoligist as well as a normal G.P. To answer the question from the start of the post a Doctor can prescribe you antibiotics such as Tetracycline, Eyrthrymocin, Minocycline but antibiotics wear off in time as your body builds up a tolerance to them so they don't take ef
×